# SDR UALA2012070503600

- Difficulty date: July 3, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 86,940 hours, 13,869 cycles
- Engine: Pwa PW4060
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Out Of Adjust
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FUELING PANEL WILL NOT STAY OPEN.  SUPPLEMENTAL DATA, FUELING PANEL DOOR HOLD OPEN EYELET ADJUSTED TO SIT CORRECTLY IN RETAINING HOLE.  NOW OPERATES NORMALLY.
